# SDR DALA2017051403866

- Difficulty date: May 13, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 29,992 hours, 20,045 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Repair
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED SEVERAL HOLES ON PREVIOUS REPAIR DOUBLER AT VERTICAL STABILIZER LE SPLICE AT STA ZFS=52.267. REPAIR WAS ACCOMPLISHED PER ETI-17-17-060 REV 3 AND ER/A 535894-14AD REV A.
